On a conjecture of Sz.-Nagy and Foiaş

Wu, Pei Yuan: On a conjecture of Sz.-Nagy and Foiaş. Acta scientiarum mathematicarum, (42) 3-4. pp. 331-338. (1980)

[img] Cikk, tanulmány, mű
math_042_fasc_003_004_331-338.pdf

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 3-4
Page Range: pp. 331-338
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 338. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14785

Actions (login required)

View Item View Item